MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEMMED TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. STEMMED TIBIAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Reaction (2414); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.Concomitant medical products: item number: 00545001730, femoral cone, lot: 63392061.Item number: 00544705336, tibial cone, lot: 62380724.Item number: 00598801014, stem implant, lot: 63260023.Item number: 00549003410, distal femoral augment, lot: 63141884.Item number: 00549003410, distal femoral augment, lot: 63322074.Item number: 00598801012, stem implant, lot: 63390299.Item number: unknown, unknown bearing, lot: unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2020 - 03652.0001822565 - 2020 - 03663.0001822565 - 2020 - 03664.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient is experiencing pain, swelling, difficulty ambulating and a possible allergic reaction to nickel and chromium approximately 4 years post-implantation.No medical intervention has been reported to date.Attempts have been made and no additional information is available at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.This device did not cause or contribute towards the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEMMED TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10756259
Report Number0001822565-2020-03653
Device Sequence Number3840710
Product Code JWH
UDI-Device Identifier00889024220218
UDI-Public(01)00889024220218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598800300
Device Lot Number63506369
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;